# SDR QXEA2016101300651

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 31,847 hours, 33,027 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 6100104
- Condition: Failed
- Location: Fa Station
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A STATION LIGHT BULB POPPED. MINOR SMOKE EMITTED. REMOVED BROKEN BULB & DEFRIS FROM AFT GALLEY WORK LIGHT.  PERFORMED GVI OF AFT GALLEY WORK LIGHT W/ NO DEFECTS NOTED.  REPLACED THE BULB.   BULB TESTED GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
